MAUDE Adverse Event Report: ZIMMER BIOMET, INC. BMT 360 7.5MM OFFSET ADAPTER; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. BMT 360 7.5MM OFFSET ADAPTER; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Pain (1994); Burning Sensation (2146); Ambulation or Postural Difficulties (2544)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: 148291 - bmt splined knee stm v2 16x40 ¿ 999910, 141355 - rgx 3 peg ser a patella 28mm ¿ 528570, 148301 - bmt splined knee stm v2 11x80 ¿ 739010, 183808 - vngd ssk psc tib brg sm 18x59 ¿ 546740, 185536 - vg 360 oti tib slv sm half b ¿ 602200, cp116182 - ti p aug 57.5 rt 360 fmrl ¿ 117060, 185212 - bmt 360 7.5mm offset adapter - 947060, cp116184 - cus ti por 59 360 tib tray - 117070.No devices were received; therefore the condition of the components is unknown.Dhr was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause cannot be determined; however, it was confirmed a screw for the offset adapter contains nickel.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.Multiple mdr reports were filed for this event, please see associated reports: 0001825034 - 2019 - 02013, 0001825034 - 2019 - 02014, 0001825034 - 2019 - 02015, 0001825034 - 2019 - 02016, 0001825034 - 2019 - 02017, 0001825034 - 2019 - 02018, 0001825034 - 2019 - 02019.
 
Event or Problem Description
It was reported that the patient began experiencing pain, burning, and difficulty ambulating approximately 3 years after knee revision surgery.

Brand Name
BMT 360 7.5MM OFFSET ADAPTER
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key9616324
Report Number0001825034-2020-00364
Device Sequence Number14122643
Product Code JWH
UDI-Device Identifier00880304483019
UDI-Public00880304483019
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K093293
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source consumer,health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/17/2025
Device Model NumberN/A
Device Catalogue Number185212
Device Lot Number947060
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/14/2020
Initial Report FDA Received Date01/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Weight43